H. Abels, G. Margulis, and G. , So? ?fer, Semigroups containing proximal linear maps, Israel J. Math, vol.96, issue.91, pp.1-30, 1995.
DOI : 10.1007/bf02761637

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

S. S. Anisov, Convex curves in RP n, Tr. Mat. Inst. Steklova, vol.221, pp.9-47, 1998.

M. Burger, A. Iozzi, F. Labourie, and A. Wienhard, Maximal Representations of Surface Groups: Symplectic Anosov Structures, Pure and Applied Mathematics Quarterly, vol.1, issue.3, pp.543-590, 2005.
DOI : 10.4310/PAMQ.2005.v1.n3.a5

S. Choi and W. Goldman, Convex real projective structures on closed surfaces are closed, Proceedings of the American Mathematical Society, vol.118, issue.2, pp.657-661, 1993.
DOI : 10.1090/S0002-9939-1993-1145415-8

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

K. Corlette, Flat $G$-bundles with canonical metrics, Journal of Differential Geometry, vol.28, issue.3, pp.361-38258066, 1988.
DOI : 10.4310/jdg/1214442469

S. K. Donaldson, Anti Self-Dual Yang-Mills Connections Over Complex Algebraic Surfaces and Stable Vector Bundles, Proc. London Math. Soc. (3), pp.1-26, 1985.
DOI : 10.1112/plms/s3-50.1.1

URL : http://plms.oxfordjournals.org/cgi/content/short/s3-50/1/1

V. Fock and A. Goncharov, Moduli spaces of local systems and higher Teichmüller theory, Sur les groupes hyperboliques d'après Mikhael Gromov Papers from the Swiss Seminar on Hyperbolic Groups, pp.1-211, 1988.

W. Goldman, Geometric structures on manifolds and varieties of representations, Geometry of group representations, Contemp. Math. MR 957518 (90i:57024) [10] , Convex real projective structures on compact surfaces, pp.169-198, 1987.

M. Gromov and W. Thurston, Pinching constants for hyperbolic manifolds, Inventiones Mathematicae, vol.112, issue.1, pp.1-12, 1987.
DOI : 10.1007/BF01404671

O. Guichard, Composantes de Hitchin et repr??sentations hyperconvexes de groupes de surface, Journal of Differential Geometry, vol.80, issue.3, pp.141-164, 2005.
DOI : 10.4310/jdg/1226090482

URL : http://projecteuclid.org/download/pdf_1/euclid.jdg/1226090482

N. Hitchin, The self-duality equations on a Riemann surface MR 887284 (89a:32021) [15] , Lie groups and Teichmüller space, Proc. London Math. Soc. (3), pp.59-126, 1987.

M. Kapovich, Convex projective Gromov-Thurston examples
DOI : 10.2140/gt.2007.11.1777

URL : http://arxiv.org/abs/math/0604231

A. Katok and B. Hasselblatt, Introduction to the modern theory of dynamical systems, Encyclopedia of Mathematics and its Applications MR, vol.54, issue.96, p.58055, 1995.
DOI : 10.1017/CBO9780511809187

F. Labourie, Anosov flows, surface groups and curves in projective space, Inventiones mathematicae, vol.75, issue.1, pp.51-114, 2006.
DOI : 10.1007/s00222-005-0487-3

J. C. Loftin, Affine spheres and convex RPn-manifolds, American Journal of Mathematics, vol.123, issue.2, pp.255-274, 2001.
DOI : 10.1353/ajm.2001.0011

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

I. J. Schoenberg, An isoperimetric inequality for closed curves convex in evendimensional Euclidean spaces, Acta Math, vol.9116, pp.143-164, 1954.

C. Simpson, Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization, MR 944577 (90e:58026) [23] , Higgs bundles and local systems, pp.867-918, 1988.
DOI : 10.1090/S0894-0347-1988-0944577-9

N. Steenrod and N. J. , The topology of fibre bundles, Princeton Mathematical Series, vol.14, issue.12, p.522, 1951.

W. P. Thurston, Minimal stretch maps between hyperbolic surfaces, preprint arXiv:math, 98010391.